# SDR AALA202405039089

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 20,762 hours, 8,877 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT LEFT LAVATORY DOOR IS STUCK IN CLOSED POSITION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
